发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Miller Edwin W.. On a property of families of sets. English with Polish summary. Sprawozdania z posiedzeń Towarzystwa Naukowego Warszawskiego (Comptes rendus des séances de la Société des Sciences et des Lettres de Varsovie), Class III, vol. 30 (1937), pp. 31–38.Dushnik Ben and E. W. Miller. Partially ordered sets. American journal of mathematics, vol. 63 (1941), pp. 600–610.Erdős P.. Some set-theoretical properties of graphs. Revista, Universidad Nacional de Tucumán, Serie A, Matemáticas y física teórica, vol. 3 (1942), pp. 363–367.Fodor G.. Proof of a conjecture of P. Erdős. Acta scientiarum mathematicarum, vol. 14 no. 4 (1952), pp. 219–227.Erdős P. and R. Rado. A partition calculus in set theory. Bulletin of the American Mathematical Society, vol. 62 (1956), pp. 427–489.Erdős P. and R. Rado. Intersection theorems for systems of sets. The journal of the London Mathematical Society, vol. 35 (1960), pp. 85–90.Hajnal A.. Some results and problems on set theory. Acta mathematica Academiae Scientiarum Hungaricae, vol. 11 (1960), pp. 277–298.Erdős P. and A. Hajnal. On a property of families of sets. Acta mathematica Academiae Scientiarum Hungaricae, vol. 12 (1961), pp. 87–123.Hajnal A.. Proof of a conjecture of S. Ruziewicz. Fundamenta mathematicae, vol. 50 (1961), pp. 123–128.Erdős P., A. Hajnal and R. Rado. Partition relations for cardinal numbers. Acta mathematica Academiae Scientiarum Hungaricae, vol. 16 (1965), pp. 93–196.Erdős P. and A. Hajnal. On a problem of B. Jónsson. Bulletin de l'Académie Polonaise des Sciences, Série des sciences mathématiques, astronomiques et physiques, vol. 14 (1966), pp. 19–23.Erdős P. and A. Hajnal. On chromatic number of graphs and set-systems. Acta mathematica Academiae Scientiarum Hungaricae, vol. 17 (1966), pp. 61–99.

Miller Edwin W.. On a property of families of sets. English with Polish summary. Sprawozdania z posiedzeń Towarzystwa Naukowego Warszawskiego (Comptes rendus des séances de la Société des Sciences et des Lettres de Varsovie), Class III, vol. 30 (1937), pp. 31–38.Dushnik Ben and E. W. Miller. Partially ordered sets. American journal of mathematics, vol. 63 (1941), pp. 600–610.Erdős P.. Some set-theoretical properties of graphs. Revista, Universidad Nacional de Tucumán, Serie A, Matemáticas y física teórica, vol. 3 (1942), pp. 363–367.Fodor G.. Proof of a conjecture of P. Erdős. Acta scientiarum mathematicarum, vol. 14 no. 4 (1952), pp. 219–227.Erdős P. and R. Rado. A partition calculus in set theory. Bulletin of the American Mathematical Society, vol. 62 (1956), pp. 427–489.Erdős P. and R. Rado. Intersection theorems for systems of sets. The journal of the London Mathematical Society, vol. 35 (1960), pp. 85–90.Hajnal A.. Some results and problems on set theory. Acta mathematica Academiae Scientiarum Hungaricae, vol. 11 (1960), pp. 277–298.Erdős P. and A. Hajnal. On a property of families of sets. Acta mathematica Academiae Scientiarum Hungaricae, vol. 12 (1961), pp. 87–123.Hajnal A.. Proof of a conjecture of S. Ruziewicz. Fundamenta mathematicae, vol. 50 (1961), pp. 123–128.Erdős P., A. Hajnal and R. Rado. Partition relations for cardinal numbers. Acta mathematica Academiae Scientiarum Hungaricae, vol. 16 (1965), pp. 93–196.Erdős P. and A. Hajnal. On a problem of B. Jónsson. Bulletin de l'Académie Polonaise des Sciences, Série des sciences mathématiques, astronomiques et physiques, vol. 14 (1966), pp. 19–23.Erdős P. and A. Hajnal. On chromatic number of graphs and set-systems. Acta mathematica Academiae Scientiarum Hungaricae, vol. 17 (1966), pp. 61–99.

Baumgartner, James E.
  • 期刊名称The Journal of Symbolic Logic
  • 作者Baumgartner, James E.
  • 卷第60卷
  • 期第2期
  • 印刷ISSN0022-4812
  • 电子ISSN1943-5886
  • 文件大小533.97KB
  • 发表时间1995-06
  • DOI10.2307/2275868
  • 页码698-701
← 返回【学霸图书馆】主页